Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 65, NWS Cheyenne, WY

June 17, 2013Niobrara County, Wyoming; Sioux County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 17, 2013, 4:15 AM MDT for Niobrara County, Wyoming; Sioux County, Nebraska. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2013, 4:15 AM MDT (10:15 UTC)
Expired
Jun 17, 2013, 5:00 AM MDT
In force
45 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sioux County, NE, Niobrara County, WY

The radar

The Rapid City radar (KUDX), 176 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:30 AM MDTHAIL 0.2510 N Lusk, WYSOME DIME SIZED ALSO.
Jun 17, 4:33 AM MDTHAIL 1.57 N Lusk, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 10.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2358 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WUUS55 KCYS 171015
SVRCYS
NEC165-WYC027-171100-
/O.NEW.KCYS.SV.W.0065.130617T1015Z-130617T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
415 AM MDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 500 AM MDT

* AT 411 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
  LUSK...AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  NORTHWESTERN SIOUX AND SOUTHEASTERN NIOBRARA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4291 10386 4261 10405 4287 10459 4307 10445
TIME...MOT...LOC 1015Z 300DEG 26KT 4289 10439

HAIL...1.00IN
WIND...60MPH

$$

JAMSKI
2 follow-up statements
197 
WWUS55 KCYS 171038
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
438 AM MDT MON JUN 17 2013

NEC165-WYC027-171100-
/O.CON.KCYS.SV.W.0065.000000T0000Z-130617T1100Z/
NIOBRARA WY-SIOUX NE-
438 AM MDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SIOUX AND SOUTHEASTERN NIOBRARA COUNTIES UNTIL 500 AM MDT...

AT 434 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES EAST OF
LUSK...AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHWESTERN SIOUX AND SOUTHEASTERN NIOBRARA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4281 10439 4301 10427 4291 10386 4261 10405
TIME...MOT...LOC 1039Z 300DEG 26KT 4280 10419

HAIL...1.00IN
WIND...60MPH

$$

JAMSKI
210 
WWUS55 KCYS 171058
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
458 AM MDT MON JUN 17 2013

NEC165-WYC027-171105-
/O.EXP.KCYS.SV.W.0065.000000T0000Z-130617T1100Z/
NIOBRARA WY-SIOUX NE-
458 AM MDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SIOUX AND
SOUTHEASTERN NIOBRARA COUNTIES WILL EXPIRE AT 500 AM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE 
WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

LAT...LON 4281 10439 4301 10427 4291 10386 4261 10405
TIME...MOT...LOC 1055Z 300DEG 26KT 4274 10405

$$

JAMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 10:25 PM MDT, 5 hours 50 minutes earlier.

Area forecast discussion, Jun 16, 10:25 PM MDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1025 PM MDT SUN JUN 16 2013

.UPDATE...
ISSUED AT 1020 PM MDT SUN JUN 16 2013

RADAR SHOWS THE STORM ACROSS PLATTE COUNTY WEAKENING AS THE
ATMOSPHERE BEGINS TO STABILIZE. WEAK SHORTWAVE SHOWS UP ON WATER
VAPOR IMAGERY ACROSS EASTERN IDAHO AND WESTERN WYOMING. THE HRRR
MODEL INDICATES SHOWERS AND ISOLATED TSTMS APPROACHING CONVERSE
AND NIOBRARA COUNTIES LATER TONIGHT AS THE SHORTWAVE ROUNDS THE
TOP OF THE RIDGE...SO INCLUDED SLIGHT CHANCE POPS THROUGH THE
NIGHT IN THAT AREA.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 348 PM MDT SUN JUN 16 2013

BATCH OF MOISTURE NOW SLIDING EAST ACROSS THE SOUTHERN PART OF THE
CWA BUT LITTLE ACTIVITY ASSOCIATED WITH IT AT THIS TIME. AIRMASS
ACROSS MOST OF THE CWA HAS DRIED THUS SEVERE POTENTIAL MORE LIMITED
THOUGH ONE CELL APPROACHING NORTHEAST DAWES COUNTY ALONG AN
OUTFLOW BOUNDARY. WILL KEEP LOW POPS IN PLACE OVER SOUTHERN AND
EASTERN PARTS OF THE CWA INTO THIS EVENING AS SOME ACTIVITY STILL
EXPECTED.

NO BIG CHANGES SEEN FOR MONDAY THROUGH TUESDAY AS CWA RESIDES
INITIALLY JUST DOWNSTREAM OF AN AMPLIFYING UPPER RIDGE TO THE
WEST. THIS WILL MOVE EAST ACROSS THE REGION TUESDAY. WEAK IMPULSES
MOVING THROUGH WILL BRING ANOTHER CHANCE FOR CONVECTION MONDAY AND
TUESDAY. SOME SEVERE POTENTIAL WILL EXIST MONDAY THOUGH UPPER
WINDS SHOULD BE LIGHTER. TEMPERATURES SHOULD BE A LITTLE COOLER
OVER THE PLAINS MONDAY AS A PUSH OF COOLER AIR DROPS DOWN.

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 348 PM MDT SUN JUN 16 2013

TUE NIGHT THE UPPER RIDGE AXIS WILL SHIFT ALONG WY/NE BORDER
WITH SW FLOW ALOFT. SFC TROUGH AND CONVERGENCE AXIS WILL
REMAIN ALONG NE/WY BORDER WITH SE UPSLOPE FLOW AND STRONG
THETA-E RIDGE. THIS WILL KEEP THREAT OF CONVECTION AND
INSTABILITY AXIS BETWEEN CYS AND BFF. THIS TREND WILL
CONTINUE WED AND THU AS UPPER LOW OVER PAC NW MOVES LITTLE.
ON FRIDAY A FRONTAL BOUNDARY LOOKS TO SHIFT ACROSS THE
CWA AND WILL MOVE CONVECTION CHANCES INTO PANHANDLE WITH
DRYING IN WY. FRONTAL BOUNDARY WILL STALL SOUTH OF THE
CWA ON SUNDAY...BUT AFTERNOON CONVECTION WILL CONTINUE WITH
SURFACE HEATED AND ELEVATED TERRAIN IN WY. TEMPS WILL REMAIN
ABOVE NORMAL THROUGH THE PERIOD WITH FRIDAY WARMEST. SLA

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY EVENING)
ISSUED AT 1022 PM MDT SUN JUN 16 2013

VFR PREVAILS...EXCEPT FOR LOCALIZED MVFR IN FOG AND LOW CLOUDS FROM
10Z TO 15Z ACROSS WESTERN NEBRASKA. ISOLATED TO SCATTERED
THUNDERSTORMS DEVELOPING AFTER 18Z MONDAY PRODUCING LOCALIZED MVFR
ALONG WITH GUSTY AND ERRATIC WINDS.

&&

.FIRE WEATHER...
ISSUED AT 348 PM MDT SUN JUN 16 2013

MAIN CONCERNS WILL CONTINUE TO BE THE VERY LOW AFTERNOON RELATIVE
HUMIDITIES OVER FAR WESTERN DISTRICTS OVER THE NEXT FEW DAYS WITH
ONLY FAIR RECOVERIES AT NIGHT. THIS WILL CONTINUE TO DRY OUT
FUELS. WINDS SHOULD BE A LITTLE LESS HOWEVER. OTHERWISE LITTLE
CHANGE SEEN OVER THE NEXT FEW DAYS WITH WIDELY SCATTERED AFTERNOON
AND EVENING SHOWERS AND STORMS MAINLY OVER THE MOUNTAINS INTO THE
PLAINS AND THE PANHANDLE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...FINCH
SHORT TERM...RE
LONG TERM...SLA
AVIATION...RUBIN
FIRE WEATHER...RE
Hazardous weather outlook, Jun 16, 11:39 PM MDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
1139 PM MDT SUN JUN 16 2013

WYZ101>119-180315-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1139 PM MDT SUN JUN 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF
EAST CENTRAL WYOMING...MAINLY NORTH OF A LINE FROM DOUGLAS TO LUSK.
GUSTY WINDS TO 40 MPH...SMALL HAIL AND LOCALLY HEAVY RAIN WILL
OCCUR WITH THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY OVER
THE MOUNTAINS AND EASTERN PLAINS DURING THE AFTERNOON AND EVENING
BOTH MONDAY AND TUESDAY. SOME OF THE STORMS COULD BE STRONG TO
SEVERE WITH HAIL AND GUSTY WINDS BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-180315-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1139 PM MDT SUN JUN 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

PATCHY LATE NIGHT FOG WILL BE POSSIBLE...ESPECIALLY FROM CHADRON TO
ALLIANCE AND SIDNEY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS PORTIONS
OF THE WESTERN NEBRASKA PANHANDLE DURING THE AFTERNOON AND EVENING
BOTH MONDAY AND TUESDAY. SOME OF THE STORMS COULD BE STRONG TO
SEVERE WITH HAIL AND GUSTY WINDS BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

FINCH/JAMSKI

In the hours before

Special weather statement, Jun 17, 3:15 AM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
315 AM MDT MON JUN 17 2013

WYZ101-102-171015-
CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY-
315 AM MDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CONVERSE AND WESTERN
NIOBRARA COUNTIES UNTIL 415 AM MDT...

AT 310 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF MANNING RANCH...OR 35 MILES
NORTHWEST OF LUSK...MOVING EAST SOUTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
LANCE CREEK AROUND 400 AM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4310 10440 4287 10455 4309 10505 4325 10495
TIME...MOT...LOC 0914Z 295DEG 17KT 4313 10489

JAMSKI
Special weather statement, Jun 17, 4:09 AM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
409 AM MDT MON JUN 17 2013

NEZ095-WYZ102-171115-
NIOBRARA COUNTY WY-NORTH SIOUX NE-
409 AM MDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX AND
SOUTHEASTERN NIOBRARA COUNTIES UNTIL 515 AM MDT...

AT 406 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF LANCE CREEK...OR 11 MILES
NORTH OF LUSK...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
HARRISON AROUND 515 AM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4289 10371 4256 10392 4287 10466 4309 10451
TIME...MOT...LOC 1009Z 295DEG 24KT 4292 10445

JAMSKI

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:06 PM MDTSpecial Weather StatementCYSPlatte54 min
Jun 16, 8:17 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte43 min
Jun 16, 8:44 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte61 min
Jun 16, 9:56 PM MDTSpecial Weather StatementCYSNiobrara64 min
Jun 17, 1:03 AM MDTAreal Flood AdvisoryCYSConverse3 hr
Jun 17, 3:15 AM MDTSpecial Weather StatementCYSNiobrara60 min
Jun 17, 4:09 AM MDTSpecial Weather StatementCYSNiobrara66 min
Jun 17, 1:46 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie44 min
Jun 17, 1:47 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie43 min
Jun 17, 2:15 PM MDTSpecial Weather StatementCYSAlbany45 min
Jun 17, 2:21 PM MDTSpecial Weather StatementCYSLaramie39 min
Jun 17, 2:32 PM MDTSevere Thunderstorm WarningCYSLaramie43 min
Jun 17, 3:01 PM MDTSpecial Weather StatementCYSPlatte44 min
Jun 17, 3:11 PM MDTSevere Thunderstorm WarningCYSLaramie49 min
Jun 17, 3:12 PM MDTSevere Thunderstorm WarningCYSLaramie48 min
Jun 17, 3:37 PM MDTSpecial Weather StatementCYSPlatte53 min
Jun 17, 4:06 PM MDTSpecial Weather StatementCYSConverse54 min
Jun 17, 4:24 PM MDTSpecial Weather StatementCYSConverse51 min
Jun 17, 4:45 PM MDTSevere Thunderstorm WarningCYSGoshen45 min
Jun 17, 5:03 PM MDTSpecial Weather StatementCYSAlbany42 min
Jun 17, 5:04 PM MDTSpecial Weather StatementCYSConverse41 min
Jun 17, 5:09 PM MDTSpecial Weather StatementCYSConverse51 min
Jun 17, 5:39 PM MDTSpecial Weather StatementCYSConverse51 min
Jun 17, 5:52 PM MDTSevere Thunderstorm WarningCYSConverse38 min
Jun 17, 5:57 PM MDTSpecial Weather StatementCYSAlbany48 min
Jun 17, 5:59 PM MDTSpecial Weather StatementCYSConverse46 min
Jun 17, 5:04 AM MDTSpecial Weather StatementCYSSioux56 min
Jun 17, 5:18 AM MDTSpecial Weather StatementCYSSioux42 min
Jun 17, 5:25 AM MDTSevere Thunderstorm WarningCYSDawes, Sioux50 min
Jun 17, 6:12 AM MDTSpecial Weather StatementCYSBox Butte48 min
Jun 17, 11:57 AM MDTSpecial Weather StatementCYSBox Butte48 min
Jun 17, 4:01 PM MDTSpecial Weather StatementCYSBanner, Kimball44 min
Jun 17, 4:03 PM MDTSpecial Weather StatementCYSKimball42 min
Jun 17, 4:41 PM MDTSpecial Weather StatementCYSBanner, Cheyenne49 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2013Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.